# SDR AT0000372

- Difficulty date: December 3, 1999
- Submitted: August 3, 2000
- Operation: Air carrier
- Aircraft: N824AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND FORWARD SIDE OF STRINGER 23 TO HAVE EXFOLIATED CORROSION.  REMOVED CORRODED AREA IAW EO 99-1426 REV 1R.
